Existence theorems for periodic non-relativistic Maxwell-Chern-Simons solitons

Joel Spruck, Yisong Yang

Research output: Contribution to journalArticlepeer-review

Abstract

We study the system of elliptic equations ΔS = μ1S + K1ev, Δv = μ2S + K2ev + K3, defined over a doubly-periodic domain in R2, where the coefficients are specifically given by the physical model. This system arises in a self-dual non-relativistic Maxwell-Chern-Simons theory coupled with a neutral scalar field in (2 + 1)-dimensional spacetime and the solutions represent multivortices known as condensates. Our existence results reveal that the number of vortices confined in a periodic cell domain can be arbitrary and that the Chern-Simons coupling parameter imposes no restriction to the existence of solutions.

Original languageEnglish (US)
Pages (from-to)571-589
Number of pages19
JournalJournal of Differential Equations
Volume127
Issue number2
DOIs
StatePublished - May 20 1996

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Existence theorems for periodic non-relativistic Maxwell-Chern-Simons solitons'. Together they form a unique fingerprint.

Cite this